MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC HEMODIALYSIS SET: 2-L 15 FR X 23 CM; CATHETER HEMODIALYSIS IMPLANTE

ARROW INTERNATIONAL LLC HEMODIALYSIS SET: 2-L 15 FR X 23 CM; CATHETER HEMODIALYSIS IMPLANTE
Catalog Number CSD-15282-SP
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "the sheath will not peel apart and the doctors are having to pull it out and cut it just to get it out.We completed the case and placed the cannon catheter they just had to cut the sheath and do some pulling and pushing to get it placed.The patient did well during and after the procedure it just took more time and added some frustration to the doctor." associated complaints: 9680794-2024-00492, and 9680794-2024-00493.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4) complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed, and potentially relevant findings were identified.There are multiple events related to the same material of c-70013-003 and failure mode of "peel-away sheath tears incorrectly".It cannot be confirmed whether this finding is relevant to the reported event without the sample being returned for analysis.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "the sheath will not peel apart and the doctors are having to pull it out and cut it just to get it out.We completed the case and placed the cannon catheter they just had to cut the sheath and do some pulling and pushing to get it placed.The patient did well during and after the procedure it just took more time and added some frustration to the doctor." associated complaints: 9680794-2024-00492, 9680794-2024-00493 and 9680794-2024-00491.

Brand Name
HEMODIALYSIS SET: 2-L 15 FR X 23 CM
Common Device Name
CATHETER HEMODIALYSIS IMPLANTE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19257586
Report Number9680794-2024-00491
Device Sequence Number12377865
Product Code MSD
UDI-Device Identifier20801902096634
UDI-Public20801902096634
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCSD-15282-SP
Device Lot Number33F24A0297
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2024
Supplement Date Received by Manufacturer05/22/2024
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown